Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2017, Article ID 1474052, 14 pages
https://doi.org/10.1155/2017/1474052
Research Article

Some New Volterra-Fredholm-Type Nonlinear Discrete Inequalities with Two Variables Involving Iterated Sums and Their Applications

Department of Mathematics, Qufu Normal University, Qufu, Shandong 273165, China

Correspondence should be addressed to Run Xu; moc.361@5002_nurux

Received 27 April 2017; Accepted 13 August 2017; Published 27 September 2017

Academic Editor: Samir H. Saker

Copyright © 2017 Run Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Some generalized discrete Volterra-Fredholm-type inequalities were developed, which can be used as effective tools in the qualitative analysis of the solution to difference equations.